# SDR SWIA201024525

- Difficulty date: July 9, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 18,085 hours, 15,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT INOP.  (FLT 6036)  REPLACED NR 4 ELBP.
